# SDR AU510002072

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 6111 · Propeller Blade Section
- Part: Spring
- Part number: A22131
- Condition: Worn
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER COARSE PITCH STOP P/N A2420-30 AND SPRING P/N A2213-1 WORN.  SPRING WAS PREVENTED FROM RETURNING THE BLADES TO THE FINE PITCH POSITION AFTER SHUTDOWN.
